# SDR SWIA202053861

- Difficulty date: October 24, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 45,842 hours, 39,281 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE LEADING EDGE CHAFED APPROXIMATELY 7" FROM OUTBOARD END.  C-CHECK RO 11/6/2020.  REMOVED AND REPLACED RT INBOARD FLAP VANE (OUTBOARD LEADING EDGE CAP), REF CRJ 200 SRM AND DWG.  SEE CONTINUATION CARD FOR DETAILS.
